Accessibility navigation

Items where Division is "Department of Mathematics and Statistics" and Year is 1969

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
[tool] Batch List
Group by: Creators/Editors | Item Type | No Grouping
Jump to: N
Number of items: 2.


Nichols, N. (1969) Numerical solution of elliptic differential equations. PhD thesis, Oxford University.

Nichols, N. and Fox, L. (1969) Generalized consistent ordering and the optimum successive over-relaxation factor. Numerische Mathematik, 13 (5). pp. 425-433. ISSN 0029-599X doi:

This list was generated on Tue Nov 29 07:54:40 2022 UTC.

Page navigation